# SDR GTIA040649

- Difficulty date: June 13, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9936639UI3
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CENTER CABIN FLOOR PANEL STATION 826-886 W CHANNELS CRACKED.  REMOVED TWO CRACKED CHANNELS.  INSTLALED TWO NEW CHANNELS.  (M)
